Show simple item record

dc.contributor.authorLevi, Ran
dc.contributor.authorLibman, Assaf
dc.date.accessioned2015-04-13T15:32:00Z
dc.date.available2015-04-13T15:32:00Z
dc.date.issued2015-02
dc.identifier.citationLevi , R & Libman , A 2015 , ' Existence and uniqueness of classifying spaces for fusion systems over discrete p-toral groups ' Journal of the London Mathematical Society , vol. 91 , no. 1 , pp. 47-70 . https://doi.org/10.1112/jlms/jdu062en
dc.identifier.issn0024-6107
dc.identifier.otherPURE: 35428607
dc.identifier.otherPURE UUID: 260933e5-f62f-4b0c-a16a-af880e66e001
dc.identifier.otherScopus: 84925137927
dc.identifier.urihttp://hdl.handle.net/2164/4416
dc.format.extent24en
dc.language.isoeng
dc.relation.ispartofJournal of the London Mathematical Societyen
dc.rightsThis is the author’s version of a work that was accepted for publication in Journal of the London Mathematical Society . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of the London Mathematical Society, VOL 91, ISSUE 1, 47-70(2015) DOI: 10.1112/jlms/jdu062en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleExistence and uniqueness of classifying spaces for fusion systems over discrete p-toral groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1112/jlms/jdu062


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record